U.S. doctors online nowAsk doctors free
Kenilworth, NJ
A 24-year-old female asked:

I have been on birth control for 2 years now but i have been experiencing brown discharge for over a week and now light spotting and cramps over a week before my period. should i be concerned?

1 doctor answer1 doctor weighed in
Dr. Yvette Kratzberg
Pediatrics 24 years experience
Talk to your Dr.: Important to discuss this with your prescribing Dr. Changes in menstrual cycle can be due to missing one or two pills, stress, exercise, weight loss/gain, lack of sleep, even other conditions such as thyroid problems.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
Last updated Sep 1, 2020

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.